# SDR 2008UALA01811

- Difficulty date: March 29, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 41,200 hours, 6,042 cycles
- Engine: Pwa PW4090
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Seal
- Condition: Broken
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED DOOR 4R WATER FIRE EXTINGUISHER SEAL BROKEN.
